全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Mamoru Nunokawa , Janusz Sokół
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1)Springer
摘要:Let f be an analytic function in the unit disc \(|z|<1\) on the complex plane \(\mathbb {C}\) . This paper is devoted to obtaining the correspondence between \(f(z)\) and \(zf'(z)\) at the point w , \(0<|w|=R< 1\) , such that \(|f(w)|=\min \{|f(z)|: f(z)\in\partial f(|z|\leq R) \...
作者:Ji A Kim , Nak Eun Cho
来源:[J].Advances in Difference Equations(IF 0.76), 2013, Vol.2013 (1), pp.1-11Springer
摘要:Abstract(#br)The purpose of the present paper is to investigate various mapping and inclusion properties involving subclasses of analytic and univalent functions for a linear operator defined by means of Hadamard product (or convolution) with the Gaussian hypergeometric function....
作者:BAPPADITYA BHOWMIK
来源:[J].Proceedings - Mathematical Sciences(IF 0.191), 2015, Vol.125 (4), pp.511-519Springer
摘要:Abstract(#br)In this article, we consider a family \(\mathcal {C}(A, B)\) of analytic and locally univalent functions on the open unit disc \(\mathbb {D}=\{z :|z|<1\}\) in the complex plane that properly contains the well-known Janowski class of convex univalent functions. In thi...
作者:Yong Chan Kim , Jae Ho Choi
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2013, Vol.2013 (1), pp.1-6Springer
摘要:... We also consider the Noshiro-Warschawski theorem in the Banach algebra of continuous functions.(#br) MSC: 30C45, 46J10.
作者:Marjono , Janusz Sokół , Derek K. Thomas
来源:[J].Mediterranean Journal of Mathematics(IF 0.641), 2017, Vol.14 (4)Springer
摘要:Let f be analytic in \({\mathbb D}=\{z:|z|<1\}\) , with \(f(z)=z+\sum _{n=2}^{\infty }a_{n}z^{n}\) and belong to the set of Bazilevič functions of logarithmic growth \({\mathcal B}_{1}(\alpha )\) defined for \(\alpha \ge 0\) by \(\mathfrak {Re} \big \{ f'(z)\big (\frac{f(z)}{z}...
作者:Khalida Inayat Noor , Janusz Sokół , Qazi Zahoor Ahmad
来源:[J].Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas(IF 0.733), 2017, Vol.111 (4), pp.947-958Springer
摘要:In this paper, we define new subclasses of meromorphic univalent functions with respect to symmetric points. The convolution properties and coefficient bounds for these classes are studied.
作者:Ilgiz R Kayumov , Saminathan Ponnusamy
来源:[J].Computational Methods and Function Theory(IF 0.5), 2017, Vol.17 (4), pp.679-688Springer
摘要:We determine the Bohr radius for the class of odd functions f satisfying \(|f(z)|\le 1\) for all \(|z|<1\) , solving the recent problem of Ali et al. (J Math Anal Appl 449(1):154–167, 2017 ). In fact, we solve this problem in a more general setting. Then we discuss Bohr’s r...
作者:Samuel L. Krushkal
来源:[J].Complex Analysis and Operator Theory(IF 0.404), 2017, Vol.11 (7), pp.1491-1501Springer
摘要:... We provide a general distortion theorem for univalent functions in arbitrary quasiconformal disks with k -quasiconformal extensions to \(\mathbb {C}\) giving a universal power bound. Generically, this power cannot be strengthened.
作者:Thomas H. MacGregor , Michael P. Sterner
来源:[J].Complex Variables and Elliptic Equations(IF 0.5), 2018, Vol.63 (11), pp.1529-1538Taylor & Francis
摘要:ABSTRACT(#br)Each function which is analytic and univalent in the open unit disk in the complex plane has a tangential boundary limit almost everywhere with an approach having exponential contact. In this paper, we obtain corresponding results for the fractional derivatives ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×